Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

I am hypothyroid. Diagnosed with fungal infection. Feeling weakness, tired and loose motion. Any suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
hi doc am hypothyroid, i was recently detected with fungal infection and was given fas 3 kit . I have taken two tablets however post lunch have felt weakness and tiredness and also had one time loose motion. I have now taken dinner and need to take the rest two 1000 mg each. Pl let me know if I would feel very tired tmr and at night.
Posted Sat, 4 Aug 2012 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Rhea Chanda 13 minutes later
Hello,
The antifungal medications should not have side effects like weakness and tiredness.
You take the medicines as prescribed to you by your doctor.I dont think that your symptoms are due to the drugs.

Regards,
Above answer was peer-reviewed by
 
Follow-up: I am hypothyroid. Diagnosed with fungal infection. Feeling weakness, tired and loose motion. Any suggestion? 37 minutes later
ok i just took medicine after that can we take any eatables after medicine. Like milk etc?
 
 
Answered by Dr. Rhea Chanda 16 minutes later
Yes you can eat after taking the medicines.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor